# SDR UPS08553764

- Difficulty date: October 27, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 22,902 hours, 12,718 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD NR 1 PYLON UNDERWING FAIRING STRUCTURE, LT SUPPORT BRACE P/N 313N5004U13 IS CRACKED AT THE VERTICAL FASTENER HOLE PPS 185.35.  REMOVED AND REPLACED NR 1 PYLON SUPPORT BRACE.
